New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2005
Total Posts : 20
   Posted 5/19/2005 1:27 PM (GMT -6)   
Started 150 mg of Wellbutrin today.  Have searched, but cannot find how long to expect it to take effect. I have also tried effexor, zoloft, lexapro, and prozac and could not tolerate side effects, esp effexor..That one scared me bigtime.  Prozac seemed to work the best, but it left me feeling no emotions at all and just very fatiqued.  Anyone willing to share experiences wold be appreciated.  I have been depressed since Oct 04 due to returning to work after 6 years of absence and many other things happening in mylife.

Veteran Member

Date Joined Jan 2005
Total Posts : 8616
   Posted 5/19/2005 3:04 PM (GMT -6)   
Welcome Designs!

I have not taken Wellbutrin, but I understand that it can take from a few days to two weeks to start working and 6 weeks to really get into your system. There ARE some others here who take that and I hope they will post and give you their thoughts.

In His Grip,
Psalms 139
UCTD (Undifferentiated Connective Tissue Disease), Hashimoto's, High BP, GI Inflamation, Diverticuloses
Plaquenil, RX Motrin, Lexapro, Amitriptylene, Salagen, Lotrel
Please help HealingWell help others. Donate today:

Regular Member

Date Joined Jan 2003
Total Posts : 116
   Posted 5/19/2005 8:02 PM (GMT -6)   
Wellbutrin takes about 4 to 6 weeks to get fully into your system. I had taken wellbutrin for about 4 years with success. It didn't cause me much in the way of side effects or weight gain.  If 150mgs doesn't seem to work as well you will be moved up to 300 mgs. That's the dosage that most of the people that I know who are on it takes.

"It is not easy to live life sometimes and face the world with a smile when you're crying inside. It takes a lot of courage to reach down inside yourself, hold on to that strength that's still there, and know that tomorrow is a new day with new possibilities. But if you can hold on long enough to see this through, you'll come out a new person - stonger, with more understanding and with new pride in yourself from knowing you made it"       Kathy Obara
Please allow HealingWell to continue helping others by donating:

Regular Member

Date Joined Feb 2005
Total Posts : 29
   Posted 5/20/2005 1:53 PM (GMT -6)   
Hi Designs,
I have been on wellbutrin for 4 years now, and it did take about 4 to 5 wks for really obvious effects but I take 200 mg. in the morning and 100 in the afternoon, no side effects like those others...they all were bad one way or another. Give it time and make an effort to think of something positive and pro active every day. I can say that helped me ......
txsweet @>---
 systemic lupus erythematosus 2000 fibromyalgia 2000
 irritable bowel syndrome 1985 depression 2001 chronic gastritis,
 total ab hysterectomy at age 24 ,  osteoporosis

Regular Member

Date Joined Apr 2005
Total Posts : 20
   Posted 5/20/2005 3:25 PM (GMT -6)   
Well, on my second day of Wellbutrin I almos slept the entire day!! Most of what I read about it said it would increase my energy level.  I have been extrememby fatigued for months now and pray that this is not a side effect of it.  I also have sleep apnea that prevents me from resting well even with a breathing device.  Thanks for all the comments.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, October 27, 2016 12:02 AM (GMT -6)
There are a total of 2,712,704 posts in 299,124 threads.
View Active Threads

Who's Online
This forum has 153697 registered members. Please welcome our newest member, AnnabelleLee.
347 Guest(s), 8 Registered Member(s) are currently online.  Details
bluelyme, jliggett69, Scaredy Cat, alpphhapointzerotwo, AnnabelleLee, joavila92, celebrate life, julymorning

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer